Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Cannabis addiction, penis appears shrunk, erectile dysfunction. Cause?

Hi I am a 28 year old male and recently I have noticed that my penis appears to be getting smaller, why could this be?I am also having difficulty maintaining an erection . This is affecting my confidence in the bedroom with my partner. Could it be the result of an utreated infection? Iam also a longterm cannabis user, could this be affecting it?I also have a 4month old baby
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Normally erectile dysfunction in young people is generally psychological but smoking,alcohol and substance abuses like cocaine,heroine marijuana takes it's toll on sexual performance of a person very heavily.
I advise you to quit cannabis,smoking and alcohol completely and start doing regular exercises.
Soon your problem of ED shall be cured.
Your ED is not because of any infection.
Answered: Thu, 7 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor